# SDR UIEA2018111642610

- Difficulty date: November 14, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,273 hours, 20,757 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591A
- Part serial: 0318
- Condition: Damaged
- Location: E.E Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING FAN SATURATED WITH OIL AND NICKS ON FAN BLADES( REMOVED AND REPLACED EQUIPMENT COOLING FAN IAW AMM 2-58-06 )
